# SDR USAA030126

- Difficulty date: July 17, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CORRODED 1 INCH BY 4 INCH AREA, AFT CARGO INT STRUCT STATION 1400 BETWEEN STRINGER 26L AND 27L.  INSTALLED DOUBLER PER EA 87349.  CORROSION LEVEL 1, TASK NR C53-155, 156, 163, 164, 165, 166-02.  (M)
